I have been taking lexapro for 37 days now, put at least 15lbs on,had leg and arm cramps, dizzyness, anxiety attacks, and forgetting things, I also can't sleep at night. I am defindetly going off of this medication, how can I wein myself off of it, and do you think this is the cause of it?
PLEASE call your doctor and tell him what you've just told us. He will tell you how you need to wean off the Lexapro. There are other meds out there that will not cause you to gain weight, in fact, some even make you lose weight! We all react differently to medication and this one obviously is not the one for you.
All of the symptoms you've mentioned, except one, are common for Lexapro and that is the weight gain. Lexapro lists anorexia and decreased appetite as side effects.
You need to discuss this with your doctor. Please don't just stop the medication.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.